# SDR AALA202303079940

- Difficulty date: March 2, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 9224
- Aircraft time: 10,182 hours, 2,796 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: Zone 800 - Doors
- Component: Slide Raft, Aircruisers
- Component part number: D30664515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE FORWARD RED PULL LANYARD STRING IS BROKEN. MAINTENANCE REPLACED SLIDE ASSEMBLY.
